• -10%

Sinutab 500/30 Mg 15 Comprimés

1727031
5,48 Tax included

Indications:

Traitement symptomatique du nez bouché avec céphalées et/ou fièvre.

Posologie et mode d'administration:

Adultes et enfants de plus de 12 ans.
1 à 2 comprimés, 2 à 3 fois par jour. Un intervalle d'au moins 4 heures doit être respecté entre les prises.
La durée maximale du traitement s'élève à 5 jours. En cas d'infection bactérienne, une antibiothérapie peut s'avérer nécessaire.

Composition:
Principes actifs: Paracétamol 500 mg — Pseudoéphédrine 30 mg.
Excipients: Natrium amylum glycollatum — Cellulosum microcristallinum — Povidonum — Crospovidonum — Magnesium stearas — Stearicum acidum — Amylum maïdis pregelatinum.


The advice of your pharmacist:

The product Sinutab 500/30 Mg 15 Comprimés is made (and / or distributed) with the highest quality standards by the company PFIZER CONSUMER HEALTHCARE . On its Web site, with its experience in selling quality products, Pharmonet presents all the products of this brand available on the market.

However, if the product Sinutab 500/30 Mg 15 Comprimés is not conform to your expectations for any reason whatsoever, do not hesitate to inform us and we will forward your comments directly to the company PFIZER CONSUMER HEALTHCARE .

PFIZER CONSUMER HEALTHCARE
chat Comments (0)
No customer reviews for the moment.